Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 83, NWS Mobile, AL

June 28, 2013Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 28, 2013, 9:45 PM CDT for Monroe County, Wilcox County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2013, 9:45 PM CDT (02:45 UTC)
Expired
Jun 28, 2013, 10:30 PM CDT
In force
45 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 150 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 8:02 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2695 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WUUS54 KMOB 290245
SVRMOB
ALC099-131-290330-
/O.NEW.KMOB.SV.W.0083.130629T0245Z-130629T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
945 PM CDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTH CENTRAL WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 1030 PM CDT

* AT 941 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 10 MILES
  SOUTHWEST OF CAMDEN...OR 4 MILES SOUTHEAST OF YELLOW BLUFF...AND
  MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PETERMAN...           VREDENBURGH...        BEATRICE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3174 8701 3154 8732 3181 8751 3182 8750
      3183 8752 3190 8757 3201 8739
TIME...MOT...LOC 0246Z 322DEG 20KT 3188 8742

$$
1 follow-up statement
695 
WWUS54 KMOB 290327
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1027 PM CDT FRI JUN 28 2013

ALC099-131-290337-
/O.EXP.KMOB.SV.W.0083.000000T0000Z-130629T0330Z/
MONROE AL-WILCOX AL-
1027 PM CDT FRI JUN 28 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR
SOUTH CENTRAL WILCOX AND NORTHEASTERN MONROE COUNTIES...

AT 1022 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTH
CENTRAL WILCOX AND NORTHEASTERN MONROE COUNTIES HAS WEAKENED TO BELOW
SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE AT 1030 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3174 8701 3154 8732 3181 8751 3182 8750
      3183 8752 3190 8757 3201 8739
TIME...MOT...LOC 0327Z 322DEG 20KT 3170 8726

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:21 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 28, 8:21 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
821 PM CDT FRI JUN 28 2013

.UPDATE...HAVE UPDATED FOR NEW SEVERE THUNDERSTORM WATCH 390 WHICH IS
IN EFFECT UNTIL 1 AM CDT...AND INCREASED POPS TO CATEGORICAL OVER THE
FAR NORTHWESTERN PORTION OF THE AREA WITH LIKELY POPS OTHERWISE NORTH
OF A LINE FROM ROUGHLY WIGGINS MISSISSIPPI TO EVERGREEN ALABAMA. MADE
ADJUSTMENTS TO TEMPERATURES AND DEWPOINTS BASED ON LATEST TRENDS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      77  93  71  92  68 /  40  50  20  05  10
PENSACOLA   79  93  76  93  72 /  50  60  40  10  10
DESTIN      80  90  77  90  74 /  50  60  40  10  10
EVERGREEN   76  93  69  93  65 /  60  50  20  05  10
WAYNESBORO  74  94  68  90  63 /  90  30  10  05  10
CAMDEN      74  94  68  92  64 /  80  40  10  05  10
CRESTVIEW   76  93  72  94  67 /  50  60  40  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 28, 8:36 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
836 PM CDT FRI JUN 28 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-300145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
836 PM CDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

A LINE OF STRONG TO SEVERE STORMS WILL ADVANCE SOUTHWARD THROUGH
MUCH OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH SHORTLY
AFTER MIDNIGHT. THE MAIN RISK AREA FOR SEVERE STORM DEVELOPMENT IS
ALONG AND WEST OF THE I-65 CORRIDOR THROUGH 1 AM CDT. SEVERE STORMS
THAT DEVELOP WILL PRODUCE DAMAGING WINDS GUSTS AND POSSIBLY LARGE
HAIL. TORRENTIAL RAIN WILL ALSO ACCOMPANY THE STRONGER STORMS WHICH
COULD LEAD TO PONDING ON WATER ON ROADWAYS AND MINOR FLOODING IN POOR
DRAINAGE AREAS.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SATURDAY WITH
NUMEROUS SHOWERS AND THUNDERSTORMS NEAR THE COAST. SOME STRONG TO
POTENTIALLY SEVERE STORMS ARE POSSIBLE ON SATURDAY AS WELL.

OUTSIDE OF COOLING FROM STORMS...HEAT INDICES WILL RANGE FROM 103 TO
POSSIBLY 108 ON SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

STORM COVERAGE BY THE MIDDLE AND LATE NEXT WEEK IS FORECAST TO BE
ABOVE THE TYPICAL SUMMERTIME COVERAGE. SOME STORMS MAY BE STRONG.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTER NETWORKS IS REQUESTED THROUGH 1 AM CDT
FOR SUPPORT OF THE SEVERE THUNDERSTORM WATCH.

GMZ630>635-650-655-670-675-300145-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
836 PM CDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND SATURDAY

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN SCATTERED MARINE
STORMS. SOME STORMS MAY BE STRONG TO BRIEFLY SEVERE.

MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY OTHERWISE CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY OTHERWISE CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT SATURDAY NIGHT.

STORM COVERAGE BY THE MIDDLE AND LATE NEXT WEEK IS FORECAST TO BE
ABOVE THE TYPICAL SUMMERTIME COVERAGE. SOME STORMS MAY BE STRONG.

In the hours before

Special weather statement, Jun 28, 5:05 PM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
505 PM CDT FRI JUN 28 2013

ALZ052-053-055-062-282245-
MONROE AL-WASHINGTON AL-UPPER BALDWIN AL-CLARKE AL-
505 PM CDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONROE...EASTERN
WASHINGTON...SOUTHERN CLARKE AND NORTHERN BALDWIN COUNTIES IN
SOUTHWEST ALABAMA...THROUGH 545 PM CDT...

AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
JACKSON...OR 11 MILES NORTHEAST OF MCINTOSH...AND MOVING SOUTHEAST AT
20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL BALDWIN COUNTY
  RURAL SOUTH CENTRAL CLARKE COUNTY
  RURAL EAST CENTRAL WASHINGTON COUNTY
  RURAL SOUTHWESTERN MONROE COUNTY

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

&&
Special weather statement, Jun 28, 5:07 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
507 PM CDT FRI JUN 28 2013

ALZ051-052-MSZ067-282245-
CHOCTAW AL-WASHINGTON AL-WAYNE MS-
507 PM CDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI...SOUTHWESTERN CHOCTAW AND NORTHWESTERN
WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT...

AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
WAYNESBORO...OR 8 MILES NORTH OF BUCKATUNNA...AND MOVING EAST AT 20
MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILLRY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jun 28, 5:36 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
536 PM CDT FRI JUN 28 2013

FLZ004-282315-
SANTA ROSA FL-
536 PM CDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANTA ROSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 615 PM CDT...

AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF GULF BREEZE...OR NEAR ORIOLE BEACH...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TIGER POINT...        ORIOLE BEACH...       GULF BREEZE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

&&
Local storm report, Jun 28, 6:12 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
612 PM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             GULF BREEZE             30.36N 87.16W
06/28/2013  E0.88 INCH       SANTA ROSA         FL   BROADCAST MEDIA

            DIME TO NICKEL SIZE HAIL REPORTED.

&&

MB
Special weather statement, Jun 28, 8:25 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
825 PM CDT FRI JUN 28 2013

ALZ051-053-054-290215-
CHOCTAW AL-WILCOX AL-CLARKE AL-
825 PM CDT FRI JUN 28 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CHOCTAW...
NORTHWESTERN WILCOX AND NORTHWESTERN CLARKE COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 915 PM CDT...

AT 823 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 18 MILES EAST OF LINDEN TO 14 MILES EAST OF
MERIDIAN TO 7 MILES SOUTH OF FOREST...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             PENNINGTON...         NEEDHAM...
  LISMAN...             BUTLER...             YELLOW BLUFF...
  PINE HILL...          CATHERINE...          CAMDEN...

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL AND WIND GUSTS
UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO
BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS
HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&
Special weather statement, Jun 28, 9:16 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
916 PM CDT FRI JUN 28 2013

ALZ054>057-290300-
BUTLER AL-CONECUH AL-MONROE AL-WILCOX AL-
916 PM CDT FRI JUN 28 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BUTLER...NORTHERN
CONECUH...NORTHERN MONROE AND SOUTHERN WILCOX COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 1000 PM CDT...

AT 913 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 14 MILES NORTHWEST OF GREENVILLE TO 9 MILES
SOUTHEAST OF CAMDEN TO 7 MILES NORTHEAST OF THOMASVILLE...AND MOVING
SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  YELLOW BLUFF...       PINE HILL...          PINE APPLE...
  OAK HILL...           CAMDEN...             I65 AND AL 185...
  I65 AND AL 106...     I65 AND AL 10...      GREENVILLE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 108 AND 138.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:47 PM CDTSevere Thunderstorm WarningMOBChoctaw58 min
Jun 28, 9:11 PM CDTSevere Thunderstorm WarningMOBChoctaw49 min
Jun 28, 10:00 PM CDTSevere Thunderstorm WarningMOBWashington45 min
Jun 28, 10:34 PM CDTAreal Flood AdvisoryMOBButler, Conecuh, Monroe, Wilcox116 min
Jun 28, 11:09 PM CDTAreal Flood AdvisoryMOBCovington, Crenshaw2 hr
Jun 28, 11:33 PM CDTFlash Flood WarningMOBCovington117 min
Jun 29, 1:37 AM CDTSpecial Marine WarningMOB53 min
Jun 29, 2:15 AM CDTSpecial Marine WarningMOB60 min
Jun 29, 3:57 AM CDTSpecial Marine WarningMOB93 min
Jun 29, 5:29 AM CDTSpecial Marine WarningMOB91 min
Jun 29, 5:58 AM CDTSpecial Marine WarningMOB92 min
Jun 29, 6:59 AM CDTSpecial Marine WarningMOB91 min
Jun 29, 9:02 AM CDTSpecial Marine WarningMOB118 min
Jun 29, 10:09 AM CDTSpecial Marine WarningMOB66 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.